RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bakanov, Arsenii Sergeevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:91
Abstract pages:223
Full texts:84
Candidate of technical sciences

http://www.mathnet.ru/eng/person69902
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. A. S. Bakanov, D. V. Volchkov, N. B. Bakanova, “Development of management decision support services using data from organizational management systems”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2020, 3,  101–107  mathnet
2000
2. A. S. Bakanov, V. M. Vishnevsky, A. I. Lyakhov, “A method for evaluating performance of wireless communication networks with centralized control”, Avtomat. i Telemekh., 2000, 4,  97–105  mathnet  mathscinet  zmath; Autom. Remote Control, 61:4 (2000), 629–636

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021